# SDR SIMA20201210004

- Difficulty date: December 10, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 39,956 hours, 35,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVER WING EMERGENCY LIGHT INOPERABLE.  C/A: R & R RT OVER WING EMERGENCY LIGHT BULB, IAW AMM 33-50-10.  OPERATIONS CHECK GOOD.
